Skip to content

Über die Ausdehnung eines Satzes aus der Theorie der trigonometrischen Reihen

Cantor, G. (1872). Über die Ausdehnung eines Satzes aus der Theorie der trigonometrischen Reihen. Stetigkeit und irrationale Zahlen, 123-132.

Type
Journal article
Intellectual base
Primary research
Year
1872
Pages
123-132
DOI
10.1007/bf01446327
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01446327
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:a6554e194a17 · see in the full table